MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 18189 SUMMIT DUOFIX TAP SZ3 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 18189 SUMMIT DUOFIX TAP SZ3 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157012090
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Test Result (2695)
Date of Event 08/13/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.No 510(k) number provided because this implant is sold internationally with different indications for use; it is currently sold in the us under a different part number.The correction/removal reporting number listed applies to the corresponding product code sold domestically.
 
Event or Problem Description
Asr revision, asr xl - right, reason(s) for revision: pain and cobalt and chromium: metalosis.Update - marked as legal, added kid number, filed out mw fields and added a sleeve.Taken from (b)(6) update dated (b)(6) 2014.Additional information: please note this com has been re-opened to add cobalt and chromium: metalosis in the description.No action activity is needed as this revision reason was already added in the drop down complaint category previously so had already been reported.(b)(6).Update ad (b)(6) 2018: (b)(4) has been re-opened under (b)(4) because of a new alert received.There are no new or additional information indicated on this update.¿.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.1818910-2018-64696-2 if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ3 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 18189
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7698431
Report Number1818910-2018-64696
Device Sequence Number1076458
Product Code LPH
UDI-Device Identifier10603295060147
UDI-Public10603295060147
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157012090
Device Lot NumberAL6AR1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer06/21/2018
09/11/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date07/18/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1749/1816-2011
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;